# SDR 2002UALA00823

- Difficulty date: May 4, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 37,571 hours, 13,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FRAME IN AFT PIT DENTED, STATION 1420 BETWEEN STRINGER 25 AND STRINGER 26L.  MAJOR REPAIR ACCOMPLISHED.REMOVED DAMAGE, INSTALLED DOUBLER.
